A note on differentially algebraic solutions of first order linear difference equations

Keiji Nishioka

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)32-48
Number of pages17
JournalAequationes Mathematicae
Volume27
Issue number1
DOIs
Publication statusPublished - 1984 Mar 1

Keywords

  • AMS (1980) subject classification: Primary 12H05, 12H10

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this